Systems of Renewal Equations on the Line

J. Math. Sci. Univ. Tokyo
Vol. 10 (2003), No. 3, Page 495--517.

Sgibnev, M. S.
Systems of Renewal Equations on the Line
[Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

Systems of integral equations of renewal type on the whole line are considered. Using Banach-algebraic techniques, we study the asymptotic properties of the solutions and give rather general estimates of the rates of convergence.

Keywords: System of renewal equations, matrix renewal measure, Stone's decomposition, submultiplicative function, asymptotic behavior

Mathematics Subject Classification (1991): Primary 60K05; Secondary 45F99
Mathematical Reviews Number: MR2002475

Received: 2002-07-12